# SDR DHL2005366502

- Difficulty date: July 25, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 39,634 hours, 23,182 cycles
- Engine: Ge CF650C2
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C-CHECK, DISCREPANCY AS FOLLOWS N/R 021215 DISCREPANCY AS FOLLOWS, RT WING NR 1 SLAT LOWER, IB OF NR 1 TRACK AT EDGE HAS A CRACK.  REMOVED SKIN TO REPLACE CRACK ANGLE IAW SRM.  MATERIAL USED 2024-0, .063 INCH THICK PO NR 1004297 HEAT TREATED TO 2024-T4 IAW SRM 51-40-30.  RE-INSTALLED SKIN PREVIOUSLY REMOVED TO INSTALL ANGLE AS SRM 51-30-30.
